# SDR FDEA201708312423

- Difficulty date: August 31, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 82,183 hours, 19,039 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: AEA7634501
- Condition: Cracked
- Location: Crown Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROWN AREA LONGERON SPLICE AT STA 5-0, LONGERON 4L FOUND CRACKED.  THE LONGERON SPLICE WAS REMOVED AND REPLACED IAW SRM 51-33-01-0G.  A NEW LONGERON SPLICE WAS FABRICATED IAW DWG AEA 7634, REV B.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
